SciELO - Scientific Electronic Library Online

 
vol.127 número10Construcción y validación de un instrumento de medición de síntomas de enfermedad por reflujo gastroesofágico.: Informe preliminarTratamiento de la ascitis refractaria mediante derivación transyugular intrahepática portosistémica.: Caso clínico índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

RIQUELME P, Arnoldo et al. Severe hyponatremia and hypokalemia associated to the use of hydrochlorothiazide, enalapril and cytalopram.: Report of one case . Rev. méd. Chile [online]. 1999, vol.127, n.10, pp.1223-1228. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98871999001000010.

We report a 72 years old hypertensive female, treated with enalapril 10 mg/day and hydrochlorothiazide 25 mg/day during three years. She presented a depressive disorder and cytalopram was prescribed in a dose of 10 mg/day. Two weeks before admission, a serum electrolyte analysis disclosed normal results and the cytalopram dose was increased to 20 mg/day. The patient was admitted with a hyponatremic encephalopathy with a plasma sodium of 100 mEq/L and a plasma potassium of 2.0 mEq/L. Cytalopram, enalapril and hydrochlorothiazide were discontinued, hypertonic NaCl and KCl were administered. The patient had a favorable evolution with a remarkable improvement of her symptoms.

Palavras-chave : Antidepressive Agents; Diuretic; Thiazide; Enalapril; Hypokalemia; Hyponatremia.

        · texto em Espanhol

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons